Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SLS or Link Drug induced elevated testosterone? linkadge

Posted by fairywings on October 6, 2005, at 17:19:33

In reply to Re: SLS or Link Drug induced elevated testosterone?, posted by linkadge on October 6, 2005, at 16:08:33

Thanks link,

Depakote is the one I've read so much about, so I figured there might be a connection. I'm hoping it's that simple.

I'm trying to discontinue now. Can't stop abruptly because of side effects. Will have it checked again once I feel it's out of my system.

thx,
fw


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fairywings thread:563711
URL: http://www.dr-bob.org/babble/20051003/msgs/563751.html